# SDR AWXA9500015

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 INSPECTION, FOUND AFT LAV FORWARD RT AND LT WALL SUPPORT HAT CHANNEL CORRODED BEYOND CLEAN UP LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW WALL SUPPORT ANGLES PER SRM 51-10-02 AND 51-40-02.  (W)
